# SDR CALA2021092701695

- Difficulty date: September 27, 2021
- Submitted: September 27, 2021
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737-9
- Aircraft serial: 33456
- Aircraft time: 42,374 hours, 14,763 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: NA
- Part serial: NA
- Condition: Inoperative
- Location: Seat35-39abc
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK   - SEATS 35ABC TO 39 ABC PATHWAY LIGHTS INOP. FOUND WIRE BROKEN AT JIFFY SPLICED JUST FWD OF SEAT 38ABC OB SEAT TRACK. REPLACED JIFFEY SPLICE REF SWPM 20-90-14 AND WDDM 33-51-22-5. ALL LIGHTS OPS CHECK OK. ACP IDT INSP OF SPLICING EPL WIRE AT SEAT 38ABC REF GMM 09-10-05 AND SWPM 20-90-14. OPS CHECKED GOOD.
